# SDR C2XA03TY019

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 7,661 hours, 5,576 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: 14529150009
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION THE FORWARD FLOOR SUPPORT BEAM FOR PANEL 242AF WAS FOUND CORRODED. MAINT. CLEANED AREA,FAB.,ALLODINED AND PRIMED A DOUBLER AND INSTALL IAW EMB 135/145 SRM-51-10-02 AND CMP-51-21-04/05/06.ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
